Sh:872

Bib entry
@article{Sh:872,
 author = {Kellner, Jakob and Shelah, Saharon},
 title = {{Decisive creatures and large continuum}},
 journal = {J. Symbolic Logic},
 fjournal = {The Journal of Symbolic Logic},
 volume = {74},
 number = {1},
 year = {2009},
 pages = {73--104},
 issn = {0022-4812},
 mrnumber = {2499421},
 mrreviewer = {Stefan Geschke},
 mrclass = {03E17 (03E40)},
 doi = {10.2178/jsl/1231082303},
 note = {\href{https://arxiv.org/abs/math/0601083}{arXiv: math/0601083}},
 arxiv_number = {math/0601083}
}